# SDR WX0A2015051172582

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- Aircraft time: 70,338 hours, 39,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR EMER LIGHT EXIT SIGN IS INOPERATIVE.  REPLACED BURNT OUT LIGHT BULBS IAW AMM 33-50-00-0 CONFIG 0.  LIGHT CHECKED OK AT R1 EXIT SIGN.
